CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Aluffi-P"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2013 | 2011 | 2010 | 2008
Number of items: 6.

2013

Aluffi, Paolo and Marcolli, Matilde (2013) A motivic approach to phase transitions in Potts models. Journal of Geometry and Physics, 63 . pp. 6-31. ISSN 0393-0440. http://resolver.caltech.edu/CaltechAUTHORS:20130117-104305431

2011

Aluffi, Paolo and Marcolli, Matilde (2011) Graph Hypersurfaces and a Dichotomy in the Grothendieck Ring. Letters in Mathematical Physics, 95 (3). pp. 223-232. ISSN 0377-9017 . http://resolver.caltech.edu/CaltechAUTHORS:20110318-142126748

Aluffi, Paolo and Marcolli, Matilde (2011) Algebro-Geometric Feynman Rules. International Journal of Geometric Methods in Modern Physics, 8 (1). pp. 203-237. ISSN 0219-8878. http://resolver.caltech.edu/CaltechAUTHORS:20111205-113131774

Aluffi, Paolo and Marcolli, Matilde (2011) Feynman motives and deletion-contraction relations. In: Topology of Algebraic Varieties and Singularities. Contemporary Mathematics . No.538. American Mathematical Society , Providence, RI, pp. 21-64. ISBN 978-0-8218-4890-6 . http://resolver.caltech.edu/CaltechAUTHORS:20110613-094812678

2010

Aluffi, Paolo and Marcolli, Matilde (2010) Parametric Feynman integrals and determinant hypersurfaces. Advances in Theoretical and Mathematical Physics, 14 (3). pp. 911-963. ISSN 1095-0761. http://resolver.caltech.edu/CaltechAUTHORS:20110725-070951650

2008

Aluffi, Paolo and Marcolli, Matilde (2008) Feynman motives of banana graphs. . (Submitted) http://resolver.caltech.edu/CaltechAUTHORS:20170712-091134506

This list was generated on Mon Sep 23 09:40:27 2019 PDT.